Does the prescription drug Chantix cause hair reduction?

Question by aintnohoochiemama: Does the prescription drug Chantix trigger hair loss?
Has any person began having Chantix and knowledgeable hair decline? I’ve been using this drug for over three months now and the only side impact I have experienced is that I have really strange goals but now I commenced recognizing that I’m getting rid of my hair as nicely. I am considering about quitting but I’m terrified I would start cigarette smoking once more.

Very best response:

Reply by Stephanie
Get in touch with the pharmacy proper rapid or look on the chantix site.

You could be low in iron and have thyroid problems and could require kelp capsules for a pair months. How are you carrying out on your protein stages? Are you ingesting ample for your amount of fitness? No protein no hair.

Iron deficency take a look at: Go to the mirror and pull your decrease eyelid and see if the shade is purple or flesh coloration. If its flesh coloured you are lacking adequate iron and ought to take a herbal iron like Floradix. It will take a thirty day period to see a variation. Iron carrys oxygen in your blood and if you dont have it you will really feel drained, cold palms and feet, head aches, RLS, dull brittle hair, brittle nails, bad snooze, pale skin (see via), shortness of breath, fatigue, inadequate focus, lower mood, ringing in the ears, irregular heart beats, cracks in the corner of the mouth, dizziness, fainting, sore tongue and canker sores. Add b12 and folic acid for very best results.

Add your very own reply in the remarks!


One thought on “Does the prescription drug Chantix cause hair reduction?

  1. Common side effects of Chantix (varenicline) includes:
    nausea (may persist for several months);
    stomach pain, indigestion, vomiting, constipation, gas;
    weakness, tired feeling;
    increased appetite;
    unpleasant taste in your mouth;
    headache; or
    sleep problems (insomnia) or unusual dreams
    Hair loss is not listed as one of its side effects. Have yourself seen by a doctor to check for other possible cause of hair loss (other meds you’re taking, stress, nutritional deficiency, etc.)

Comments are closed.